# SDR IPXA2019060762911

- Difficulty date: May 25, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R/H OUTERWING LOWER ACCESS DOOR CUT-OUT PANEL LANDING BETWEEN STA. XORS.=683.4 TO XORS.=713.6 HAS 5 FASTENER HOLES CRACKED.REPAIRED R/H OUTERWING LOWER ACCESS DOOR CUTOUT PANEL LANDING BETWEEN STA. XORS.=683.4 TO 713.6 IAW SRM 57-20-02 REPAIR 5 FIG. 202. (MINOR)
